# SDR MWEA050034

- Difficulty date: April 25, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 44,169 hours, 44,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591140659
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REQUIRES REPAIR AT FRAME STATION 245 BETWEEN 1181 AND 1171.  FABRICATED AND INSTALLED DOUBLER.
